It is very common for patients to experience bumps on their skin days after dermal filler injections. These lumps and bumps can occur with any injection of dermal filler, and while they can be annoying, they usually dissipate after a few days. In some cases, it can take up to two or three weeks for the filler to settle. If the lump is painful or has a firm consistency, this may mean that your body is having an allergic reaction to the filling, which can occur.
This is the beginning of granuloma formation and requires a different approach. When done right, you shouldn't feel anything but softer and more supple lips after lip fillers. However, it's normal for your lips to look thick for a couple of days after the augmentation procedure. In general, fillers that are injected into very mobile areas of the face, such as the lips, wear out more quickly than fillers given elsewhere.
Hyaluronic acid fillers such as Juvéderm Volbella XC are popular and well received for their natural and long-lasting results. Restylane is another dermal filler that is incredibly similar to Juvederm Vollure XC in that it's FDA approved for smoothing moderate to severe facial wrinkles and folds by adding volume to the area. It's important to give your tissues time to heal after dissolving hyaluronidase fillers before injecting them with new filler; hyaluronidase will cause some swelling, which could affect the accuracy of the injector. In conclusion, it's very common for patients to feel bumps on their skin days after treatment with dermal fillers.
While these lumps can be annoying, they usually dissipate after a few days. If you experience any pain or firmness in the area, this may be an indication of an allergic reaction and should be addressed immediately.